RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 5, Pages 897–899 (Mi de6551)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Convergence of the Riesz means of spectral expansions that correspond to the one-dimensional Schrödinger operator

A. S. Makin

All-Union Correspondence Institute of Mechanical Engineering, Moscow

Full text: PDF file (424 kB)

Bibliographic databases:
UDC: 517.927.25
Received: 16.04.1987

Citation: A. S. Makin, “Convergence of the Riesz means of spectral expansions that correspond to the one-dimensional Schrödinger operator”, Differ. Uravn., 24:5 (1988), 897–899

Citation in format AMSBIB
\Bibitem{Mak88}
\by A.~S.~Makin
\paper Convergence of the Riesz means of spectral expansions that correspond to the one-dimensional Schr\"odinger operator
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 5
\pages 897--899
\mathnet{http://mi.mathnet.ru/de6551}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=951259}
\zmath{https://zbmath.org/?q=an:0661.34020}


Linking options:
  • http://mi.mathnet.ru/eng/de6551
  • http://mi.mathnet.ru/eng/de/v24/i5/p897

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Lomov, “Spektralnyi metod Ilina ustanovleniya svoistv bazisnosti i ravnomernoi skhodimosti biortogonalnykh razlozhenii na konechnom intervale”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 19:1 (2019), 34–58  mathnet  crossref
  • Number of views:
    This page:43
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019